# SDR DXTA2009040203574

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,544 hours, 4,616 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE FLIGHT HEARD SEVERAL THUMPS/CLUNKS COMING FROM THE FRONT OF THE PLANE.  DURING CLIMB AND DURING CRUISE FLIGHT, WE HEARD SEVERAL THUMPS/CLUNKS COMING FROM THE FRONT OF THE PLANE.  CHECKED SERVICE (NITROGEN) SERVICE ON ALL STRUTS, ALL FOUND TO BE GOOD. CK'D NOSE STRUT MEASUREMENT 9.77",  CK'D UPLOCK SWITCH AND WIRING, CK'D GOOD.  CK'D WIRING FROM PCB BOARD TO UPLOCK SW.  CK'D GOOD. C/W GEAR HUMP TROUBLESHOOTING PROCEDURES, NO DEFECTS NOTED.  SERVICED NLG STRUT WITH HYD AND NITROGEN.
